# SDR BUEA20181205001

- Difficulty date: December 3, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N359AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 31,848 hours, 25,111 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 14521169407
- Condition: Cracked
- Location: Eng Bleed Air
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT ON LEG FROM KPIR TO KDEN PASSENGERS IN THE REAR CABIN COULD SMELL WHAT WAS DESCRIBED AS "HOT PLASTIC" AND A UNUSUAL LOUD SOUND OF AIR MOVEMENT THIS WAS REPORTED TO THE CREW AFTER AN UNEVENTFUL LANDING IN KDEN (IT WAS NOTED THE LOUD SOUND WHEN AWAY WHEN PACK 2 WAS TURNED OFF). AIRCRAFT MAINTENANCE DISCOVERED A #2 ENGINE BLEED AIR TUBE HAD OPEN CRACKED.  THIS SDR IS BEING SUBMITTED PER 14 CFR 121.703(C).
